# SDR U5QA2018112950088

- Difficulty date: November 25, 2018
- Submitted: November 29, 2018
- Operation: Air carrier
- Aircraft: N515VR
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20530
- Aircraft time: 1,491 hours, 651 cycles
- System (JASC): 3150 · Central Warning
- Part: Pseu
- Part number: 302270502
- Part serial: 0633
- Condition: Unknown
- Part time: 1,491 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

FROM RMN TO BCT, DIVERT TO FLL AND EMERGENCY LANDING DECLARED.  AML #98 - MULTIPLE INFLIGHT FAILURES AND CAS MESSAGES. LOST AUTOPILOT, FLT SPOILERS, BRAKE FAULT, L & R ENGINE FAULTS, RUDDER TRIMFAULT, FLAP FAULT, STAB TRIM FAULT, L & R TR'S FAULT, XPDC STBY FAULT,COMMS INOP.  MX C/A: SUSPECT PSEU AS THE ISSUE AS PER BOMBARDIER CRC, PART ON ORDER UNDER ACFT WARRANTY FOR R&R WHILE ACFT IS IN MX AT BAS-FLL FOR '48 MONTH INSP' AT THIS TIME.
